# SDR SWIA201439321

- Difficulty date: August 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 30,081 hours, 24,955 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR CHAFED ON FWD EDGE.  REPLACED CHAFED FILLER INSTALLED ON RT MLG DOOR AT REPAIR IAW REO.
